Alert archive / Texas / River Flood Warnings in 2016
River Flood Warning 24, NWS Shreveport, LA
NWS Shreveport, LA issued this river flood warning at Mar 8, 2016, 2:01 PM CST for 4 counties in Texas. It took effect at Mar 9, 2016, 6:00 PM CST. It was in force for 4 days.
The area
The outline as issued.
The facts
- Issued
- Mar 8, 2016, 2:01 PM CST (20:01 UTC)
- In effect from
- Mar 9, 2016, 6:00 PM CST
- Expired
- Mar 14, 2016, 12:18 AM CDT
- In force
- 4 days
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Cherokee County, TX, Nacogdoches County, TX, Rusk County, TX, Smith County, TX
The radar
The Shreveport radar (KSHV), 129 km from the middle of the area, began a volume at 20:00 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Mud Creek near Jacksonville (JKST2). The gauge peaked at 11.61 ft at Mar 10, 2016, 11:00 PM CST.
- Action stage
- 8.5 ft
- Minor stage
- 9 ft
- Moderate stage
- 15 ft
- Major stage
- 20 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08034500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
797 WGUS44 KSHV 082001 FLWSHV BULLETIN - EAS ACTIVATION REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE SHREVEPORT LA 201 PM CST TUE MAR 8 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC073-347-401-423-092001- /O.NEW.KSHV.FL.W.0024.160310T0142Z-160313T0240Z/ /JKST2.1.ER.160310T0142Z.160311T0000Z.160312T0840Z.NO/ 201 PM CST TUE MAR 8 2016 The National Weather Service in Shreveport has issued a * FLOOD WARNING FOR the Mud Creek Near Jacksonville, Texas. * from Wednesday evening to Saturday evening...or until the warning is cancelled. * At 115 PM Tuesday The stage was 3.8 feet. * Minor flooding is forecast. * Flood stage is 9 feet. * Forecast...Rise above flood stage by Wednesday evening and continue to rise to near 11.4 feet by Thursday evening. The creek will fall below flood stage by early Saturday morning. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ VIII.
9 follow-up statements
930 WGUS84 KSHV 090451 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1051 PM CST TUE MAR 8 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC073-347-401-423-100451- /O.EXT.KSHV.FL.W.0024.160310T0000Z-160313T0320Z/ /JKST2.1.ER.160310T0000Z.160311T0000Z.160312T0920Z.NO/ 1051 PM CST TUE MAR 8 2016 ...The flood warning extended until Saturday evening...The flood warning continues for the Mud Creek Near Jacksonville. * from Wednesday evening to Saturday evening...or until the warning is cancelled. * At 10:00 PM Tuesday The stage was 5.6 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise above flood stage by tomorrow evening and continue to rise to near 11.4 feet BY Thursday evening. The river will fall below flood stage by Saturday morning. * Impact...at 12.0 feet...Expect pasture flooding. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ 25
343 WGUS84 KSHV 100223 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 822 PM CST WED MAR 9 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC073-347-401-423-110222- /O.EXT.KSHV.FL.W.0024.000000T0000Z-160314T0417Z/ /JKST2.1.ER.160310T1012Z.160311T1800Z.160313T1017Z.NO/ 822 PM CST WED MAR 9 2016 ...The flood warning extended until Sunday evening...The flood warning continues for the Mud Creek Near Jacksonville. * until Sunday evening...or until the warning is cancelled. * At 8:00 PM Wednesday The stage was 8.1 feet. * Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...Rise above flood stage by early tomorrow and continue to rise to near 12.4 feet BY Friday evening. The river will fall below flood stage by Sunday morning. * Impact...at 12.0 feet...Expect pasture flooding. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ 25
535 WGUS84 KSHV 101515 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 915 AM CST THU MAR 10 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC005-073-347-111515- /O.EXT.KSHV.FL.W.0030.160311T1800Z-000000T0000Z/ /ALOT2.2.ER.160311T1800Z.160313T2300Z.000000T0000Z.NR/ 915 AM CST THU MAR 10 2016 The flood warning continues for the Angelina River Near Alto, Texas. * from Friday afternoon until further notice...or until the warning is cancelled. * At 800 AM Thursday The stage was 25.5 feet. * Moderate flooding is forecast. * Flood stage is 29 feet. * Forecast...Rise above flood stage by Saturday early afternoon and continue to rise to near 31.2 feet by early Monday morning. * Impact...at 31.0 feet...Expect moderate to severe flooding of the river bottom. In addition, expect boat ramps to flood. && LAT...LON 3180 9498 3177 9492 3150 9482 3148 9482 3158 9496 $$ TXC005-073-347-111514- /O.CON.KSHV.FL.W.0031.000000T0000Z-000000T0000Z/ /LUFT2.2.ER.000000T0000Z.160315T1100Z.000000T0000Z.NO/ 915 AM CST THU MAR 10 2016 The flood warning continues for the Angelina River Near Lufkin, Texas. * until further notice...or until the warning is cancelled. * At 600 AM Thursday the stage was 10.0 feet. * Minor flooding is occurring and moderate flooding is forecast. * Flood stage is 10 feet. * Forecast...The river will continue rising to near 16.9 feet by Tuesday morning. Additional rises remain possible thereafter. * Impact...at 16.0 feet...Expect moderate to severe flooding of river bottoms with considerable backwater flooding into Lake Sam Rayburn. Flooding will be quite similar to that experienced last summer during June of 2015. && LAT...LON 3144 9462 3145 9474 3148 9482 3150 9482 3146 9466 $$ TXC347-401-111514- /O.EXT.KSHV.FL.W.0021.000000T0000Z-160315T0800Z/ /CUST2.3.ER.160309T2200Z.160311T0000Z.160313T2000Z.NR/ 915 AM CST THU MAR 10 2016 ...The flood warning extended until late Monday night...The flood warning continues for the East Fork Angelina River Near Cushing, Texas. * until late Monday night...or until the warning is cancelled. * At 815 AM Thursday The stage was 17.1 feet. * Record flooding is occurring and record flooding is forecast. * Flood stage is 15 feet. * Forecast...The East Fork will continue rising to near 17.4 feet this Thursday evening and fall below flood stage Sunday afternoon. * Impact...Considerable lowland flooding. Move livestock to higher ground. && LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493 $$ TXC073-347-401-423-111514- /O.EXT.KSHV.FL.W.0024.000000T0000Z-160314T0500Z/ /JKST2.1.ER.160310T1037Z.160311T1800Z.160313T1100Z.NO/ 915 AM CST THU MAR 10 2016 ...The flood warning extended until late Sunday night...The flood warning continues for the Mud Creek Near Jacksonville, Texas.. * until late Sunday night...or until the warning is cancelled. * At 900 AM Thursday The stage was 9.3 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 9 feet. * Forecast...The creek will continue rising to near 11.8 feet by Friday evening. The creek will fall below flood stage Sunday morning. * Impact...at 12.0 feet...Expect pasture flooding. Move livestock and equipment to higher ground. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ VIII.
786 WGUS84 KSHV 110340 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 940 PM CST THU MAR 10 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC073-347-401-423-120340- /O.EXT.KSHV.FL.W.0024.000000T0000Z-160314T0730Z/ /JKST2.1.ER.160310T1037Z.160311T1800Z.160313T1330Z.NO/ 940 PM CST THU MAR 10 2016 ...The flood warning extended until late Sunday night...The flood warning continues for the Mud Creek Near Jacksonville. * until late Sunday night...or until the warning is cancelled. * At 9:00 PM Thursday The stage was 11.6 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...The river will continue rising to near 12.2 feet by tomorrow evening. The river will fall below flood stage Sunday morning. * Impact...at 12.0 feet...Expect pasture flooding. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ 25
705 WGUS84 KSHV 111549 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 949 AM CST FRI MAR 11 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC005-073-347-121549- /O.EXT.KSHV.FL.W.0030.160311T2320Z-000000T0000Z/ /ALOT2.1.ER.160311T2320Z.160313T2300Z.000000T0000Z.NO/ 949 AM CST FRI MAR 11 2016 The flood warning continues for the Angelina River Near Alto, Texas. * from this afternoon until further notice...or until the warning is cancelled. * At 900 AM Friday the stage was 27.3 feet. * Minor flooding is forecast. * Flood stage is 29 feet. * Forecast...Rise above flood stage by late this Friday afternoon and continue to rise to near 30.9 feet by Sunday evening. * Impact...at 31.0 feet...Expect moderate to severe flooding of the river bottom. In addition, expect boat ramps to flood. && LAT...LON 3180 9498 3177 9492 3150 9482 3148 9482 3158 9496 $$ TXC005-073-347-121548- /O.CON.KSHV.FL.W.0031.000000T0000Z-000000T0000Z/ /LUFT2.2.ER.000000T0000Z.160315T2300Z.000000T0000Z.NO/ 949 AM CST FRI MAR 11 2016 The flood warning continues for the Angelina River Near Lufkin, Texas. * until further notice...or until the warning is cancelled. * At 700 AM Friday the stage was 13.0 feet. * Minor flooding is occurring and moderate flooding is forecast. * Flood stage is 10 feet. * Forecast...The river will continue rising to near 16.5 feet by Tuesday evening then begin falling. * Impact...at 16.0 feet...Expect moderate to severe flooding of river bottoms with considerable backwater flooding into Lake Sam Rayburn. && LAT...LON 3144 9462 3145 9474 3148 9482 3150 9482 3146 9466 $$ TXC347-401-121548- /O.EXT.KSHV.FL.W.0021.000000T0000Z-160313T2000Z/ /CUST2.3.ER.160309T2200Z.160310T1545Z.160312T0800Z.NR/ 949 AM CST FRI MAR 11 2016 The flood warning continues for the East Fork Angelina River Near Cushing, Texas. * until Sunday afternoon...or until the warning is cancelled. * At 915 AM Friday the stage was 16.1 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 15 feet. * Forecast...The East Fork will continue to fall to below flood stage by early Saturday morning. && LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493 $$ TXC073-347-401-423-121548- /O.EXT.KSHV.FL.W.0024.000000T0000Z-160313T1500Z/ /JKST2.1.ER.160310T1037Z.160311T0530Z.160312T2100Z.NO/ 949 AM CST FRI MAR 11 2016 The flood warning continues for the Mud Creek Near Jacksonville, Texas. * until Sunday morning...or until the warning is cancelled. * At 900 AM Friday The stage was 11.2 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 9 feet. * Forecast...The creek will continue to fall to below flood stage by Saturday afternoon. Also Mud Creek crested at 11.6 feet during Friday evening. * Impact...at 12.0 feet...Expect pasture flooding. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ VIII.
562 WGUS84 KSHV 120133 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 733 PM CST FRI MAR 11 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC073-347-401-423-130133- /O.EXT.KSHV.FL.W.0024.000000T0000Z-160313T0742Z/ /JKST2.1.ER.160310T1037Z.160311T0530Z.160312T1342Z.NO/ 733 PM CST FRI MAR 11 2016 The flood warning continues for the Mud Creek Near Jacksonville. * until late Saturday night...or until the warning is cancelled. * At 7:00 PM Friday The stage was 10.8 feet. * Minor flooding is occurring and Minor flooding is forecast. * Flood stage is 9.0 feet. * Forecast...The river will continue to fall to below flood stage by tomorrow morning. * Impact...at 10.0 feet...Minor lowland flooding. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$
960 WGUS84 KSHV 121428 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 828 AM CST SAT MAR 12 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC005-073-347-131428- /O.CON.KSHV.FL.W.0031.000000T0000Z-000000T0000Z/ /LUFT2.2.ER.000000T0000Z.160315T1700Z.000000T0000Z.NO/ 828 AM CST SAT MAR 12 2016 The flood warning continues for the Angelina River Near Lufkin, Texas. * until further notice...or until the warning is cancelled. * At 700 AM Saturday the stage was 13.8 feet. * Minor flooding is occurring and moderate flooding is forecast. * Flood stage is 10 feet. * Forecast...The river will continue rising to near 16.6 feet by Tuesday early afternoon then begin falling. * Impact...at 16.0 feet...Expect moderate to severe flooding of river bottoms with considerable backwater flooding into Lake Sam Rayburn. && LAT...LON 3144 9462 3145 9474 3148 9482 3150 9482 3146 9466 $$ TXC347-401-131427- /O.EXT.KSHV.FL.W.0021.000000T0000Z-160314T1800Z/ /CUST2.3.ER.160309T2200Z.160310T1545Z.160313T0600Z.NR/ 828 AM CST SAT MAR 12 2016 ...The flood warning extended until Monday afternoon...The flood warning continues for the East Fork Angelina River Near Cushing, Texas. * until Monday afternoon...or until the warning is cancelled. * At 815 AM Saturday The stage was 15.2 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 15 feet. * Forecast...The East Fork will continue to fall to below flood stage by early Sunday morning. * Impact...at 14.0 feet...Expect flooding of several secondary roadways. Ranchers should move cattle and equipment to higher ground. && LAT...LON 3180 9497 3188 9490 3187 9477 3184 9477 3182 9493 $$ TXC073-347-401-423-131427- /O.EXT.KSHV.FL.W.0024.000000T0000Z-160313T2024Z/ /JKST2.1.ER.160310T1037Z.160311T0530Z.160313T0224Z.NO/ 828 AM CST SAT MAR 12 2016 ...The flood warning extended until Sunday afternoon...The flood warning continues for the Mud Creek Near Jacksonville, Texas. * until Sunday afternoon...or until the warning is cancelled. * At 800 AM Saturday the stage was 10.1 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 9 feet. * Forecast...The creek will continue to fall to below flood stage by this Saturday evening. * Impact...at 10.0 feet...Minor lowland flooding. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ VIII.
663 WGUS84 KSHV 131412 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 912 AM CDT SUN MAR 13 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC005-073-347-141412- /O.EXT.KSHV.FL.W.0030.000000T0000Z-160318T1200Z/ /ALOT2.2.ER.160312T0435Z.160313T0930Z.160317T1800Z.NO/ 912 AM CDT SUN MAR 13 2016 The flood warning continues for the Angelina River Near Alto, Texas. * until Friday morning...or until the warning is cancelled. * At 800 AM Sunday the stage was 31.0 feet. * Moderate flooding is occurring and moderate flooding is forecast. * Flood stage is 29 feet. * Forecast...The river will continue to fall to below flood stage by Thursday early afternoon. Also the Angelina River will crest throughout this Sunday morning at 31.0 feet. * Impact...at 31.0 feet...Expect moderate to severe flooding of the river bottoms. In addition, expect boat ramps to flood. && LAT...LON 3180 9498 3177 9492 3150 9482 3148 9482 3158 9496 $$ TXC005-073-347-141411- /O.CON.KSHV.FL.W.0031.000000T0000Z-000000T0000Z/ /LUFT2.2.ER.000000T0000Z.160315T1200Z.000000T0000Z.NO/ 912 AM CDT SUN MAR 13 2016 The flood warning continues for the Angelina River Near Lufkin, Texas. * until further notice...or until the warning is cancelled. * At 720 AM Sunday the stage was 14.0 feet. * Minor flooding is occurring and moderate flooding is forecast. * Flood stage is 10 feet. * Forecast...The river will continue rising to near 16.5 feet by Tuesday morning then begin falling. * Impact...at 16.0 feet...Expect moderate to severe flooding of river bottoms with considerable backwater flooding into Lake Sam Rayburn. && LAT...LON 3144 9462 3145 9474 3148 9482 3150 9482 3146 9466 $$ TXC073-347-401-423-141200- /O.EXT.KSHV.FL.W.0024.000000T0000Z-160314T1200Z/ /JKST2.1.ER.160310T1037Z.160311T0530Z.160313T1800Z.NO/ 912 AM CDT SUN MAR 13 2016 ...The flood warning extended until Monday morning...The flood warning continues for the Mud Creek Near Jacksonville, Texas. * until Monday morning...or until the warning is cancelled. * At 900 AM Sunday The stage was 9.1 feet. * Minor flooding is occurring and minor flooding is forecast. * Flood stage is 9 feet. * Forecast...The creek will continue to fall to below flood stage by this Sunday afternoon. * Impact...at 9.0 feet...Expect lowland flooding of timber resources along with some farmland. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ VIII.
106 WGUS84 KSHV 140518 FLSSHV FLOOD STATEMENT NATIONAL WEATHER SERVICE SHREVEPORT LA 1218 AM CDT MON MAR 14 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Do not drive vehicles through flooded waterways. Use caution when walking near flooded riverbanks. Do not try to wade or swim in flooded rivers and bayous. For more hydrologic information, copy and paste the following website address into your favorite web browser URL bar: water.weather.gov/ahps2/index.php?wfo=shv && TXC073-347-401-423-140548- /O.CAN.KSHV.FL.W.0024.000000T0000Z-160314T1200Z/ /JKST2.1.ER.160310T1037Z.160311T0530Z.160313T1745Z.NO/ 1218 AM CDT MON MAR 14 2016 The flood warning is cancelled for the Mud Creek Near Jacksonville. * At 12:00 AM Monday The stage was 8.6 feet. * Fell below flood stage at 12:45 PM Sunday. * Flood stage is 9.0 feet. * Forecast...The river will continue to fall to 8.1 feet by tomorrow morning. * Impact...at 9.0 feet...Expect lowland flooding of timber resources along with some farmland. && LAT...LON 3180 9498 3198 9519 3218 9516 3194 9513 3185 9497 $$ 20
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this river flood warning went out at Mar 8, 12:56 PM CST, 1 hour 5 minutes earlier.
Area forecast discussion, Mar 8, 12:56 PM CST, 1 hour 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1256 PM CST TUE MAR 8 2016
.UPDATE...
UPDATE FOR TOR WATCH 38...WHICH IS NOW IN EFFECT FOR MUCH OF THE
REGION SAVE FOR OUR EXTREME ERN TIER OF COUNTIES/PARISHES OF N
LA/SRN AR. NO OTHER CHANGES ATTM. /12/
&&
.PREV DISCUSSION... /ISSUED 1159 AM CST TUE MAR 8 2016/
AVIATION...
MVFR CONDITIONS ARE PREVAILING AT MOST TAFS SITES AS OF 1730Z.
HOWEVER...A SLOW MOVING LINE OF THUNDERSTORMS CURRENTLY IS WEST
OF K4O4 AND EXTENDS BACK TO THE SOUTHWEST THROUGH KTRL TO KINJ. A
SECOND CLUSTER OF THUNDERSTORMS IS LIFTING NORTH AHEAD OF THIS
LINE ACROSS SOUTHEAST TEXAS...AND IS APPROACHING KLFK AND KOCH.
CEILINGS AND VISIBILITIES WILL DETERIORATE BETWEEN 18Z AND 21Z AS
THESE TWO AREAS OF THUNDERSTORMS MOVE INTO THE ARKLATEX THIS
AFTERNOON. ALTHOUGH THERE MAY BE A BRIEF BREAK IN THE CONVECTION
BEHIND THIS FIRST WAVE OF THUNDERSTORMS IN EAST TEXAS...EXPECT
MORE THUNDERSTORMS TO DEVELOP TONIGHT AND PERSIST INTO THE DAY ON
WEDNESDAY.
DISCUSSION... /ISSUED AT 1109 AM CST TUE MAR 8 2016/
MCS ALONG AND JUST E OF I-35 CONTINUES TO TREK EWD LATE THIS
MORNING. NRN END OF THE LINE HAS WEAKENED CONSIDERABLY OVER THE
LAST HOUR OR SO...AS IT OUTRUNS THE AREA OF GREATEST INSTABILITY.
HOWEVER...THE SRN SECTION OF THE LINE BETWEEN AUSTIN AND FORT
WORTH...ALTHOUGH NOT SEVERE ATTM...IS MORE PROMISING...AND WILL BE
AFFECTING PORTIONS OF OUR REGION LATER TODAY. HAVE MADE QUITE A
FEW ADJUSTMENTS ACROSS THE BOARD FOR THIS AFTERNOON...INCLUDING
TEMPS ACROSS OUR NW...WHERE RAIN WILL PROHIBIT HEATING. HAVE
TWEAKED POPS...WX...QPF...AND A FEW OTHER SMALLER ELEMENTS...BUT
THESE CHANGES WILL NOT AFFECT THE ONGOING WORDING OVERALL.
18Z SOUNDING IS IN THE WORKS ATTM...AND HOPEFULLY THIS WILL GIVE
US A BETTER IDEA AS TO OUR SEVERE POTENTIAL FOR THIS AFTN. MORNING
SOUNDING SHOWED VIRTUALLY NO INSTABILITY.
UPDATED PRODUCTS WILL BE OUT SHORTLY. /12/
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 75 67 72 62 / 90 90 100 80
MLU 79 67 77 66 / 80 90 100 90
DEQ 70 64 69 61 / 90 80 100 70
TXK 71 64 71 62 / 90 80 100 70
ELD 73 66 73 61 / 90 90 100 90
TYR 73 65 71 60 / 90 70 100 70
GGG 74 66 71 61 / 90 80 100 70
LFK 76 68 73 62 / 90 90 100 70
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 4 PM CST THIS AFTERNOON THROUGH THURSDAY
AFTERNOON FOR ARZ050-051-059>061-070>073.
LA...FLASH FLOOD WATCH FROM 4 PM CST THIS AFTERNOON THROUGH THURSDAY
AFTERNOON FOR LAZ001>006-010>014-017>022.
OK...FLASH FLOOD WATCH FROM 4 PM CST THIS AFTERNOON THROUGH THURSDAY
AFTERNOON FOR OKZ077.
TX...FLASH FLOOD WATCH FROM 4 PM CST THIS AFTERNOON THROUGH THURSDAY
AFTERNOON FOR TXZ096-097-108>112-124>126-136>138-149>153-
165>167.
&&
12Hazardous weather outlook, Mar 8, 11:46 AM CST, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SHREVEPORT LA 1146 AM CST TUE MAR 8 2016 ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-091800- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO- RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN- GRANT-CALDWELL-LA SALLE- 1146 AM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND NORTHWEST LOUISIANA. .DAY ONE...THIS AFTERNOON AND TONIGHT... THUNDERSTORMS WILL SPREAD INTO NORTH LOUISIANA AND SOUTHERN ARKANSAS THIS AFTERNOON AND EVENING...AND FLASH FLOODING MAY BECOME A PROBLEM LATE TONIGHT...AS THE SOILS BECOME SATURATED AND ANOTHER ROUND OF HEAVY RAINFALL DEVELOPS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR FLASH FLOODING WILL INCREASE BEGINNING WEDNESDAY MORNING AS THE INTENSITY OF RAINFALL PICKS UP AND STORMS BEGIN TO MOVE REPEATEDLY OVER THE SAME AREAS. IN ADDITION TO THE FLASH FLOODING THREAT...EMBEDDED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE...MAINLY SOUTH OF I 20. ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES...WITH ISOLATED AMOUNTS OF UP TO TEN INCHES...WILL BE POSSIBLE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS MAY BE NEEDED LATE TONIGHT. OKZ077-TXZ096-097-108>112-124>126-136>138-149>153-165>167-091800- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA- NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE- 1146 AM CST TUE MAR 8 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... CLUSTERS OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN...CURRENTLY MOVING INTO CENTRAL TEXAS...WILL MOVE INTO NORTHEAST TEXAS BY AROUND MIDDAY...AND WILL SPREAD ACROSS REMAINING PORTIONS OF THE AREA BY LATE AFTERNOON. INSTABILITY AND STRONG SHEAR WILL COMBINE TO BRING A THREAT OF SEVERE STORMS THIS AFTERNOON AND EVENING. HEAVY RAINFALL COULD BEGIN TO BE A PROBLEM AS EARLY AS TONIGHT WITH THIS FIRST WAVE OF STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE THREAT FOR FLASH FLOODING WILL INCREASE BEGINNING WEDNESDAY MORNING...AS THE INTENSITY OF RAINFALL PICKS UP AND STORMS BEGIN TO MOVE REPEATEDLY OVER THE SAME AREAS. IN ADDITION TO THE FLASH FLOOD THREAT...EMBEDDED SEVERE THUNDERSTORMS WITH DAMAGING WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE. ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES...WITH ISOLATED AMOUNTS OF UP TO TEN INCHES...WILL BE POSSIBLE THROUGH SATURDAY. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED THIS AFTERNOON THROUGH TONIGHT. 12
In the hours before
Special weather statement, Mar 8, 11:40 AM CST, 2 hours 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1140 AM CST TUE MAR 8 2016
OKZ077-TXZ096-081830-
MCCURTAIN OK-RED RIVER TX-
1140 AM CST TUE MAR 8 2016
...SIGNIFICANT WEATHER ADVISORY FOR MCCURTAIN AND RED RIVER COUNTIES
UNTIL 1230 PM CST...
AT 1139 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CLOUDY TO 6 MILES NORTHEAST
OF FORT TOWSON TO NEAR DEPORT...AND MOVING NORTHEAST AT 35 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...IDABEL...BROKEN BOW...BAGWELL...MANCHESTER...WRIGHT CITY...
VALLIANT...DETROIT...MILLERTON...ANNONA...GARVIN...KIOMATIA...RUFE...NEGLEY...
OAK HILL...HOLLY CREEK...GOLDEN...BETHEL...PICKENS AND SHERWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3451 9459 3438 9453 3359 9478 3346 9531
3388 9531 3387 9530 3391 9528 3389 9526
3396 9523 3394 9516 3423 9515 3425 9505
3451 9505
TIME...MOT...LOC 1739Z 236DEG 30KT 3430 9530 3406 9517 3354 9535
09The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 8, 10:14 AM CST | River Flood Warning | SHV | Gregg | 6 days |
| Mar 8, 10:20 AM CST | River Flood Warning | SHV | Anderson, Cherokee, Houston | 22 days |
| Mar 8, 10:20 AM CST | River Flood Warning | SHV | Anderson, Cherokee, Houston, Trinity | 24 days |
| Mar 8, 10:20 AM CST | River Flood Warning | SHV | Angelina, Houston, Polk, Trinity, Tyler | 27 days |
| Mar 8, 10:20 AM CST | River Flood Warning | SHV | Sabine, San Augustine | 4 days |
| Mar 8, 10:25 AM CST | River Flood Warning | SHV | Smith, Wood | 19 days |
| Mar 8, 10:26 AM CST | River Flood Warning | SHV | Franklin, Morris, Red River, Titus | 12 days |
| Mar 8, 10:27 AM CST | River Flood Warning | SHV | Franklin, Morris, Titus | 8 days |
| Mar 8, 11:40 AM CST | Special Weather Statement | SHV | Red River | 50 min |
| Mar 8, 1:11 PM CST | Severe Thunderstorm Warning | SHV | Camp, Franklin, Smith, Upshur, Wood | 49 min |
| Mar 8, 1:44 PM CST | Tornado Warning | SHV | Camp, Franklin, Upshur, Wood | 31 min |
| Mar 8, 1:55 PM CST | River Flood Warning | SHV | Nacogdoches, Rusk | 5 days |
| Mar 8, 1:56 PM CST | River Flood Warning | SHV | Cass, Marion | 12 days |
| Mar 8, 1:58 PM CST | Severe Thunderstorm Warning | SHV | Camp, Cass, Franklin, Harrison, Marion, Morris and 3 more | 45 min |
| Mar 8, 1:59 PM CST | River Flood Warning | SHV | Bowie, Red River | 5 days |
| Mar 8, 2:03 PM CST | River Flood Warning | SHV | Nacogdoches, Rusk, San Augustine, Shelby | 13 days |
| Mar 8, 2:52 PM CST | Severe Thunderstorm Warning | SHV | Sabine, Shelby | 38 min |
| Mar 8, 3:25 PM CST | Flash Flood Warning | SHV | Bowie, Cass, Morris | 3 hr |
| Mar 8, 4:06 PM CST | Areal Flood Advisory | SHV | Cass, Harrison, Marion, Panola, Rusk | 3 hr |
Nearby
River Flood Warnings in Texas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.